# SDR ASAA2018122617533

- Difficulty date: December 21, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 47,095 hours, 14,172 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJEN838
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 44,405 hours, 13,655 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON ENGINE START #1 ENGINE WOULD NOT START WITH IGN SWITCH IN IGN R. ENGINE STARTED NORMALLY IN IGN L POSITION. GROUNDED - YES. FOUND R IGNITION EXCITER INOP ON #1 ENGINE. REMOVED AND REPLACED R IGNITION EXCITER PER B737-800 AMM 74-11-01 IGNITION SYSTEM AUDIBLE TEST PASS.
